# SDR NSVA200600067

- Difficulty date: June 6, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 31,536 hours, 37,140 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 9ML
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT HYD LIGHT ON FOLLOWED BY HYD PUMP AT WHICH TIME THE QUANTITY INDICATOR LOST APPROX 60-75 PSI AND UP TO 150 PSI.  R&R HYDRAULIC PRESSURE SWITCH 9 ML OPS CHECK GOOD.
